# SDR CALA2021071201072

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 64,254 hours, 23,284 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #2 ENG STRUT PANEL 441DL MISSING ONE FASTENER. INSTALLED NEW FASTENER ON PANEL 441DL - REF IPC 54-52-03-01
